# SDR QXEA2024120900313

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 4,971 hours, 3,855 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2154. FOUND PANEL 429ML "BLOWOUT DOOR" DAMAGED. REMOVED FROM SERVICE. PLACED ON DMI AND RETURNED TO SERVICE.
